# SDR DALA2023061204746

- Difficulty date: June 8, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N171DN
- Make and model: Boeing 767332
- Aircraft serial: 24759
- Aircraft time: 141,407 hours, 20,885 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 171 L1 DOOR RED FLOOR EMERGENCY LIGHT INOP. CORRECTIVE ACTION: R/R L1 DOOR RED FLOOR EMERGENCY LIGHT ASSY PER B767 AMM 33-51 (4801862)
